Translator Disclaimer
2003 Compactness results in Symplectic Field Theory
Frederic Bourgeois, Yakov Eliashberg, Helmut Hofer, Kris Wysocki, Eduard Zehnder
Geom. Topol. 7(2): 799-888 (2003). DOI: 10.2140/gt.2003.7.799

Abstract

This is one in a series of papers devoted to the foundations of Symplectic Field. We prove compactness results for moduli spaces of holomorphic curves arising in Symplectic Field Theory. The theorems generalize Gromov’s compactness theorem as well as compactness theorems in Floer homology theory and in contact geometry.

Citation

Download Citation

Frederic Bourgeois. Yakov Eliashberg. Helmut Hofer. Kris Wysocki. Eduard Zehnder. "Compactness results in Symplectic Field Theory." Geom. Topol. 7 (2) 799 - 888, 2003. https://doi.org/10.2140/gt.2003.7.799

Information

Received: 19 August 2003; Accepted: 13 November 2003; Published: 2003
First available in Project Euclid: 21 December 2017

zbMATH: 1131.53312
MathSciNet: MR2026549
Digital Object Identifier: 10.2140/gt.2003.7.799

Subjects:
Primary: 53D30
Secondary: 53D05, 53D35, 57R17

Rights: Copyright © 2003 Mathematical Sciences Publishers

JOURNAL ARTICLE
90 PAGES


SHARE
Vol.7 • No. 2 • 2003
MSP
Back to Top